# SDR IPXA2018102935443

- Difficulty date: October 12, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,841 hours, 15,530 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Part number: ARC06222
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING T/E LOWER DOOR HINGE WAS CRACKED AT XORS 653.5.  REPAIRED HINGE AT XORS 653.5 IAW EA 011-5720-01-A7514REV. I/R AND UPS EO MD11-5720-70329-A. (MINOR)
